# SDR DALA2023072606037

- Difficulty date: July 24, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 53,003 hours, 36,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH CUSP MEMBRANE (WEB) STA 832 TO STA 870. SUMMARY OF NRC 0438: CORROSION LEVEL 2. CUSP MEMBRANE WAS REPAIRED PER B717-200 SRM 53-00-55-2R REPAIR 4 FIGURE 209 AND 210. (LP #2883139)
